# SDR UHLA201508230751

- Difficulty date: August 23, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,004 hours, 17,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SHEAR PLATES COMMON TO FWD CARGO LOWER BEAM NEED REMOVED TO FOM/BEAM REPLACEMENT.  REMOVED FWD AND AFT SHEAR PLATES AND REPLACED IAW SRM 51-40-02, 51-41-02, 51-43-04.
